ORTHOGONAL MATRICES WITH ZERO DIAGONAL .2.

被引:59
作者
DELSARTE, P
GOETHALS, JM
SEIDEL, JJ
机构
来源
CANADIAN JOURNAL OF MATHEMATICS | 1971年 / 23卷 / 05期
关键词
D O I
10.4153/CJM-1971-091-x
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:816 / &
相关论文
共 25 条
[1]  
ASSMUS EF, 1969, COMBINATORIAL MATHEM, P98
[2]  
BELEVITCH V, 1968, ANN SOC SCI BRUX, V82, P13
[3]  
BELEVITCH V, 1955, P S MODERN NETWORK S, P175
[4]  
BERLEKAMP ER, TO BE PUBLISHED
[5]  
BERLEKAMP ER, 1968, ALGEBRAIC CODING THE
[6]   COMBINATORIAL DESIGNS AND RELATED SYSTEMS [J].
BRIDGES, WG ;
RYSER, HJ .
JOURNAL OF ALGEBRA, 1969, 13 (03) :432-&
[7]   RELATIONS AMONG GENERALIZED HADAMARD MATRICES, RELATIVE DIFFERENCE SETS, AND MAXIMAL LENGTH LINEAR RECURRING SEQUENCES [J].
BUTSON, AT .
CANADIAN JOURNAL OF MATHEMATICS, 1963, 15 (01) :42-&
[8]  
Carmichael R. D., 1956, INTRO THEORY GROUPS
[9]  
Dembowski P., 1968, FINITE GEOMETRIES
[10]   RELATIVE DIFFERENCE SETS [J].
ELLIOTT, JEH ;
BUTSON, AT .
ILLINOIS JOURNAL OF MATHEMATICS, 1966, 10 (03) :517-&